# SDR AALA20161231013

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 73,917 hours, 38,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. ON APPROACH, NOSE LANDING GEAR WARNING INDICATION LIGHT ILLUMINATED AFTER EXTENDING LANDING GEAR. LANDING GEAR WAS RECYCLED BUT LIGHT REMAINED RED. LANDING UNEVENTFUL. REMOVED AND REPLACED UP POSITION PROXIMITY SENSOR IAW AMM 32-60-05. OPERATIONAL CHECK GOOD.
